# SDR DL72W972518

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Part number: 6556232
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR SURROUND BEAR STRAP WAS FOUND CORRODED APPROX 5 ABOVE THE SKIN LAP SPLICE.  THE CORROSION WAS REMOVED WITH A 2.25 X 2.25 CUTOUT IN THE BEARSTRAP.  THE DAMAGE WAS REPAIRED WITH AN EXTERNAL DOUBLER AND TRIPLER PER ER/A 363324-14, REV A.
